# SDR USAA20090513SB080

- Difficulty date: May 13, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV0
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE MEGAPHONE SIREN IN THE AFT CABIN WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE MEGAPHONE IN THE AFT CABIN.  OPERATIONAL CHECK GOOD.
